Skip to Main content Skip to Navigation
Journal articles

INTEGRAL CLOSURES IN REAL ALGEBRAIC GEOMETRY

Abstract : We study the algebraic and geometric properties of the integral closure of different rings of functions on a real algebraic variety : the regular functions and the continuous rational functions.
Document type :
Journal articles
Complete list of metadata

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01894175
Contributor : Ronan Quarez <>
Submitted on : Wednesday, December 19, 2018 - 10:55:48 AM
Last modification on : Tuesday, April 20, 2021 - 12:10:42 PM
Long-term archiving on: : Wednesday, March 20, 2019 - 3:46:12 PM

Files

NormBireg.pdf
Files produced by the author(s)

Identifiers

Citation

Goulwen Fichou, Jean-Philippe Monnier, Ronan Quarez. INTEGRAL CLOSURES IN REAL ALGEBRAIC GEOMETRY. Journal of Algebraic Geometry, American Mathematical Society, 2021, 30 (2), pp.253-285. ⟨10.1090/jag/769⟩. ⟨hal-01894175v2⟩

Share

Metrics

Record views

126

Files downloads

296